# SDR DALA2020042802307

- Difficulty date: April 14, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 48,188 hours, 24,412 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bushing
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 3149, L/P 1548688) FR68, WHILE WORKING AMDS CARD 5311-01216-08 STEP #11 EXISTING REPAIR FOUND AT FR 68 RT DOOR STOP #1 LWR I/B FASTENER HOLE BUSHING REPAIR. LIAISON ENGINEERING EVALUATION AND DISPOSITION REQUIRED BEFORE FLIGHT. AD RELATED. CORRECTIVE ACTION: FABRICATED BUSHING PER A319 SRM 53-41-12-300-011. INSTALLED BUSHING MINDRUP. HFEC CHECKED OPEN HOLE REPAIR PER A319 NTM 51-10-01 & 08, NO CRACKS FOUND. QC1976 OK TO INSTALL BUSHING QC1976. REAMED BUSHING TO .281 PER A319 SRM 53-41-12-300-011. OK TO INSTALL DOOR STOP FITTING MINDRUP, QC 2018 INSTALLED #1 LOWER DOOR STOP FITTING REF AMDS 5311-01216-04.
